IJPAM: Volume 103, No. 1 (2015)


N. Karthikeyan$^1$, N. Rajesh$^2$
$^1$Department of Mathematics
Jeppiaar Engineering College
Chennai, 600119, Tamilnadu, INDIA
$^2$Department of Mathematics
Rajah Serfoji Govt. College
Thanjavur, 613005, Tamilnadu, INDIA

Abstract. We introduce the notion of $b$-convergence of $p$-stacks and by using that notion we characterize the $b$-interior, $b$-closure, separation axioms and $b$-irresoluteness on a topological space. Also we introduce a new notion of $p$-$b$-compactness and investigate its properties in terms of $b$-convergence of $p$-stacks.

Received: January 23, 2015

AMS Subject Classification: 54C10, 54C08, 54C05

Key Words and Phrases: topological spaces, $b$-open sets, $b$-closed spaces

Download paper from here.

DOI: 10.12732/ijpam.v103i1.2 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 103
Issue: 1
Pages: 19 - 26

$b$-CONVERGENCE OF $p$-STACKS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).